Brasil
| Artículos de revistas
Structure of attractors for skew product semiflows
Fecha
2014-07-15Registro en:
Journal of Differential Equations, San Diego, v.257, n.2, p.490-522, 2014
0022-0396
10.1016/j.jde.2014.04.008
Autor
Bortolan, Matheus Cheque
Carvalho, Alexandre Nolasco de
Langa, J. A.
Institución
Resumen
In this work we study the continuity and structural stability of the uniform attractor associated with non-autonomous perturbations of differential equations. By a careful study of the different definitions of attractor in the non-autonomous framework, we introduce the notion of lifted-invariance on the uniform attractor, which becomes compatible with the dynamics in the global attractor of the associated skew product semiflow, and allows us to describe the internal dynamics and the characterization of the uniform attractors. The associated pullback attractors and their structural stability under perturbations will play a crucial role.